# SDR SWAA2014092232183

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,822 hours, 19,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT WIRE BUNDLE CONNECTOR MISSING AT G4 GALLEY.  INSTALLED CONNECTOR IAW AMM.
